Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Dark brown discharge, no periods, unprotected sex, sore breasts. Stopped depo shot. Pregnant?

Hello! I ve had the depo shot once, wanted to have kids so I didn t return for my second one. It s been four months since i ve been completely off. I ve only had dark brown discharge no period. My fiancé and I have unprotected sex alll the time, and was wandering if I could get pregnant? I have sore breats, and very tender nipples right now!
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello there.

Thanks for writing.

Depo provera when used for contraception causes delay in fertility. So you might not conceive for the initial months after stopping the depo injection.

It takes a median time of 10 months following the last injection to achieve pregnancy.

So you should not worry and give time for hormonal imbalance to correct.

Brown spotting and light periods are a side effect of depo provera use. This would also settle in few months.

Tender and sore breasts can be due to provera use itself.
For your satisfaction you can do a pregnancy test to be sure especially if your cycle was delayed.

take care.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor